Separated nets in Euclidean space and Jacobians of biLipschitz maps

Dmitri Burago, Bruce Kleiner

Research output: Contribution to journalArticle

56 Scopus citations

Abstract

We show that there are separated nets in the Euclidean plane which are not biLipschitz equivalent to the integer lattice. The argument is based on the construction of a continuous function which is not the Jacobian of a biLipschitz map.

Original languageEnglish (US)
Pages (from-to)273-282
Number of pages10
JournalGeometric and Functional Analysis
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Separated nets in Euclidean space and Jacobians of biLipschitz maps'. Together they form a unique fingerprint.

  • Cite this